Boltzmann-Gibbs entropy: axiomatic characterization and applicationReport as inadecuate

Boltzmann-Gibbs entropy: axiomatic characterization and application - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 23 2000, Issue 4, Pages 243-251

Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700 009, India

Received 15 August 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present axiomatic characterizationsof both Boltzmann and Gibbs entropies together with anapplication.

Author: C. G. Chakrabarti and Kajal De



Related documents